# SDR SWAA2022011446613

- Difficulty date: March 29, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,054 hours, 28,455 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED L/H UPPER SLIDING SEAL PER AMM 53-31-31. OPS CHECK TO BE PERFORMED ON ACO #8453-53.
